# SDR ASOA201000202

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL 2 BETWEEN FS 349-FS 364 IS CORRODED.   REMOVED INTERCOSTAL. REMOVED GUSSETT REMOVED DOOR POSITION SWITCH SUPPORT BRACKET.  REMOVED CABLE TIE STANDOFFS.  DRILLED NEW INTERCOSTAL IAW SRM 51-40-11 READY TO INSTALL.   INSTALLED INTERCOSTAL FASTENERS, WITH THE EXCEPTION OF 4 EACH FASTENERS AT AFT SIDE AT DOOR PROX SWITCH.
